# SDR FDEA201309302346

- Difficulty date: September 30, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 755 -780 LT CREASE BEAM INBD ANGLE FOUND CHAFED AT UPPER SURFACE.  REPAIRED IAW EA F-5310-T0302749, PART 1. REPAIR CLASSIFIED MINOR PER BMM 6-2-100.
